Browsing by Author 國立中興大學應用數學系


Or, select a letter below to browse by last name
0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Showing results 1 to 20 of 182  next >
Issue DateTitleAuthor(s)Text
-Adaptive DE-based reversible steganographic technique using bilinear interpolation and simplified location mapLiu, Yu-Chi; Wu, Hsien-Chu; Yu, Shyr-Shen-
-(American Journal of Applied Sciences,05(5):565-573)Optimal Control of the D policy M/G/1 Queueing System with server breakdownsK. H. Wang; C. C. Kuo; J. C. Ke-
-(Applied Mathematical Modelling,23(8):651-666)Optimal Control of a Removable and Non-reliable Server in an Infinite and a Finite M/H2/1 Queueing SystemK. H. Wang; K. W. Chang; B. D. Sivazlian-
-(Applied Mathematical Modelling,24(11):807-814)A Queueing System with Queue-Dependent Servers and Finite CapacityK. H. Wang; K. Y. Tai-
-(Applied Mathematical Modelling,24(12):899-914)A Recursive Method to the Optimal Control of M/G/1 Queueing System with Finite Capacity and Infinite CapacityK. H. Wang; J. C. Ke-
-(Applied Mathematical Modelling,24(12):957-967)Cost and Probabilistic Analysis of Series Systems with Mixed Standby ComponentsK. H. Wang; C. C. Kuo-
-(Applied Mathematical Modelling,26(12):1151-1162)Maximum Entropy Analysis to the N Policy M/G/1 Queueing System with a Removable ServerK. H. Wang; S. L. Chung; W. L. Pearn-
-(Applied Mathematical Modelling,27(4):327-336)Probabilistic Analysis of a Repairable System with Warm Standbys Plus Balking and RenegingK. H. Wang; J. C. Ke-
-(Applied Mathematical Modelling,31(10):2199-2212)Optimal Control of the N Policy M/G/1 Queueing System with Server Breakdowns and General Startup TimesK. H. Wang; T. Y. Wang; W. L. Pearn-
-(Applied Mathematical Modelling,31(5):880-894 )Vacation Policies for Machine Repair Problem with Two Type SparesJ. C. Ke; K. H. Wang-
-(Applied Mathematical Modelling,32(6):958-970)A recursive method for the F policy G/M/1/K queueing system with an exponential startup timeK. H. Wang; C. C. Kuo; W. L. Pearn-
-(Applied Mathematical Modelling,33(4):2024-2034)A Maximum Entropy Approach for the <p, N>-Policy M/G/1 Queue with a Removable and Unreliable ServerK. H. Wang; K. B. Huang-
-(Applied Mathematics and Computation,165(1):045-061)Maximum Entropy Analysis to the N policy M/G/1 Queueing System with Server Breakdowns and General Startup TimesK. H. Wang; T. Y. Wang; W. L. Pearn-
-(Applied Mathematics and Computation,172(2):1239-1256)Cost Benefit Analysis of Availability Systems with Warm Standby Units and Imperfect CoverageK. H. Wang; L. W. Chiu-
-(Applied Mathematics and Computation,183(2):1310-1322)Comparison of Reliability and the Availability between Four Systems with Warm Standby Components and Standby Switching FailuresK. H. Wang; W. L. Don; J. B. Ke-
-(Applied Mathematics and Computation,213(1):092-101)Controlling Arrivals for a Queueing System with an Unreliable Server:Newton-Quasi MethodK. H. Wang; D. Y. Yang-
-(Applied Mathematics and Computation,215(1):384-394)Comparative Analysis of Availability between Three Systems with General Repair Times,Reboot Delay and Switching FailuresK. H. Wang; Y. J. Chen-
-(Asia-Pacific Journal of Operational Research,25(1):057-073)Cost Analysis of the R-unreliable-unloader Queueing SystemK. H. Wang; C. C. Oh; J. C. Ke-
-Bayesian inference in joint modelling of location and scale parameters of the t distribution for longitudinal dataLin, Tsung-I; Wang, Wan-Lun-
-The Better Lenght of Contractibility of Compact Contractions on Hilbert Spaces李源泉-